MAUDE Adverse Event Report: MAQUET SAS LUCEA LED®; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS LUCEA LED®; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDLCA209012A
Medical Device Problem Codes Loss of or Failure to Bond (1068); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On 3rd april 2024, getinge became aware of an issue with one of our surgical lights, lucea 50.According to the photographic evidence, the fork was cracked with missing particles due to the welding issue which could potentially result in a detachment of the fork.The device is used for examination at the maternity care.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause serious injury in case of reoccurrence.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Manufacturer's reference number (b)(6).
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our surgical lights ¿ lucea 50.According to the photographic evidence, the fork was cracked with missing particles due to the welding issue which could potentially result in a detachment of the fork.The device is used for examination at the maternity care.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause serious injury in case of reoccurrence.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.Provided information does not indicate if upon the event occurrence, the device was or was not being used for patient treatment.Root cause analysis was performed by subject matter experts at the manufacturer.As they stated, the light is from 2019 hence with the latest process of assembling concerning the fork (welding).The mechanical strength of the bracket is conforming to the specification requirements iec 60 601-1 ed.3 (file cre 14-199 and complementary test cre 14-220).Here the crack observed is probably due an overload and the force applied must have been very high.This crack is the result of a misuse.In the chapter maintenance the light head user manual mentions to check the light heads for chipped paint, impact marks, any other damage.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
LUCEA LED®
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key20320131
Report Number9710055-2024-0000534
Device Sequence Number8147109
Product Code FSY
UDI-Device Identifier03700712400637
UDI-Public(01)03700712400637
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDLCA209012A
Device Catalogue NumberARD568604998
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Supplement Date Received by Manufacturer11/20/2024
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown